Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 33, NWS Mobile, AL

May 12, 2025Clarke County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at May 12, 2025, 9:35 PM CDT for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at May 15, 2025, 3:24 PM CDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
May 12, 2025, 9:35 PM CDT (02:35 UTC)
In effect from
May 15, 2025, 3:24 PM CDT
Expired
May 16, 2025, 8:51 AM CDT
In force
17 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Claiborne Dam (CLBA1). The gauge peaked at 41.92 ft at May 15, 2025, 9:00 PM CDT.

actionminormoderate3035404505/1305/1405/1505/1605/17
Action stage
35 ft
Minor stage
42 ft
Moderate stage
48 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

393 
WGUS44 KMOB 130235
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
935 PM CDT Mon May 12 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-140245-
/O.NEW.KMOB.FL.W.0033.250515T2024Z-000000T0000Z/
/CLBA1.1.ER.250515T2024Z.250517T0600Z.000000T0000Z.NO/
935 PM CDT Mon May 12 2025

...FLOOD WARNING IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Monday the stage was 35.6 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday afternoon and continue rising to a crest of 43.6
    feet early Saturday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
8 follow-up statements
937 
WGUS84 KMOB 131354
FLSMOB

Flood Statement
National Weather Service Mobile AL
854 AM CDT Tue May 13 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-141400-
/O.EXT.KMOB.FL.W.0033.250515T1312Z-250518T0148Z/
/CLBA1.1.ER.250515T1312Z.250516T1800Z.250517T1948Z.NO/
854 AM CDT Tue May 13 2025

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO SATURDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Thursday morning to Saturday evening.

* ADDITIONAL DETAILS...
  - At 7:45 AM CDT Tuesday the stage was 37.5 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday morning to a crest of 44.0 feet early Friday
    afternoon. It will then fall below flood stage early Saturday
    afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

10
839 
WGUS84 KMOB 140214
FLSMOB

Flood Statement
National Weather Service Mobile AL
914 PM CDT Tue May 13 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Monroe and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-150215-
/O.CON.KMOB.FL.W.0033.250515T1312Z-250518T0148Z/
/CLBA1.1.ER.250515T1312Z.250516T1800Z.250517T1948Z.NO/
914 PM CDT Tue May 13 2025

...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY MORNING TO SATURDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Thursday morning to Saturday evening.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Tuesday the stage was 38.9 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday morning to a crest of 44.0 feet early Friday
    afternoon. It will then fall below flood stage early Saturday
    afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

JP
539 
WGUS84 KMOB 140235
FLSMOB

Flood Statement
National Weather Service Mobile AL
935 PM CDT Tue May 13 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Monroe and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-150245-
/O.EXT.KMOB.FL.W.0033.250515T1800Z-250517T1400Z/
/CLBA1.1.ER.250515T1800Z.250516T1200Z.250517T0800Z.NO/
935 PM CDT Tue May 13 2025

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO LATE 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Thursday afternoon to late Saturday morning.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Tuesday the stage was 38.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday afternoon to a crest of 43.1 feet Friday
    morning. It will then fall below flood stage early Saturday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

JP
780 
WGUS84 KMOB 141446
FLSMOB

Flood Statement
National Weather Service Mobile AL
946 AM CDT Wed May 14 2025

...The Flood Warning continues for the following river in Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Monroe and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-151500-
/O.EXT.KMOB.FL.W.0033.250515T1200Z-250517T0645Z/
/CLBA1.1.ER.250515T1200Z.250516T0600Z.250517T0045Z.NO/
946 AM CDT Wed May 14 2025

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO EARLY 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Thursday morning to early Saturday morning.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Wednesday the stage was 40.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 42.7 feet early Friday
    morning. It will then fall below flood stage Friday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
611 
WGUS84 KMOB 150202
FLSMOB

Flood Statement
National Weather Service Mobile AL
902 PM CDT Wed May 14 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Claiborne Dam...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-160215-
/O.EXT.KMOB.FL.W.0033.250515T1800Z-250517T0600Z/
/CLBA1.1.ER.250515T1800Z.250516T0600Z.250517T0000Z.NO/
902 PM CDT Wed May 14 2025

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO EARLY 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Thursday afternoon to early Saturday morning.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Wednesday the stage was 40.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 42.6 feet early Friday
    morning. It will then fall below flood stage Friday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

JP
016 
WGUS84 KMOB 151407
FLSMOB

Flood Statement
National Weather Service Mobile AL
907 AM CDT Thu May 15 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Clarke and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.




&&

ALC025-099-131-161415-
/O.EXT.KMOB.FL.W.0033.250516T0000Z-250517T0600Z/
/CLBA1.1.ER.250516T0000Z.250516T1200Z.250517T0000Z.NO/
907 AM CDT Thu May 15 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From this evening to early Saturday morning.

* IMPACTS...At 40.0 feet, Considerable flooding of agricultural land.
  At 42.0 feet, Water begins to inundate the Eureka Landing community.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Thursday the stage was 41.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 42.3 feet tomorrow morning. It
    will then fall below flood stage tomorrow evening.
  - Flood stage is 42.0 feet.


&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
701 
WGUS84 KMOB 160206
FLSMOB

Flood Statement
National Weather Service Mobile AL
906 PM CDT Thu May 15 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Clarke and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-099-131-170000-
/O.EXT.KMOB.FL.W.0033.000000T0000Z-250517T0000Z/
/CLBA1.1.ER.250516T0600Z.250516T0600Z.250516T1800Z.NO/
906 PM CDT Thu May 15 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until tomorrow evening.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Thursday the stage was 41.9 feet.
  - Forecast...The river is expected to rise to a crest of 42.0
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

JP
227 
WGUS84 KMOB 161351
FLSMOB

Flood Statement
National Weather Service Mobile AL
851 AM CDT Fri May 16 2025

...The Flood Warning is cancelled for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

ALC025-099-131-161500-
/O.CAN.KMOB.FL.W.0033.000000T0000Z-250516T1351Z/
/CLBA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 AM CDT Fri May 16 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alabama River Near Claiborne Dam.

* ADDITIONAL DETAILS...
  - At 7:45 AM CDT Friday the stage was 41.7 feet.
  - Forecast...The river is expected to fall to 25.5 feet
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 12, 6:16 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 12, 6:16 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
616 PM CDT Mon May 12 2025

...New Aviation...

.DISCUSSION...
Issued at 133 PM CDT Mon May 12 2025

An upper low will continue to pivot over southern Mississippi,
with its surface low just west of the forecast area. Isolated to
scattered thunderstorms are expected to continue through the
afternoon, and may increase in coverage with the aid of daytime
heating. Any storms that develop will likely remain subsevere as
deep layer shear remains too low for organized convection. Can't
rule out gusty winds, but otherwise we're only expecting general
thunderstorms for today. Coverage should diminish after sunset.

The upper low will lift northward this evening, as upper ridging
builds into the Southern Plains. Flow aloft will become
northwesterly, cutting the area off from deeper moisture. Upper
ridging will continue to slowly build eastward through the week,
pushing the upper low well northeast of the area as it begins to
weaken and open into a wave. The ridge will move over the region by
late week, with surface flow remaining southerly. The combination of
southerly surface flow, upper height rises, and plentiful sunshine
will bring warmer conditions across the region, as high temps
approach the mid 90s towards the latter half of the work week.
Fortunately, heat indices will remain below triple digits, but this
early season heat wave could bring impacts to those sensitive to the
heat. Otherwise, not expecting much in the way of impactful weather
for the remainder of the week.

Forecast guidance diverges on their solutions for the upcoming
weekend, creating a low confidence forecast at the end of the
period. A dome of high pressure will encompass much of the Gulf of
America, while an upper low swings through the Upper Plains and
Great Lakes regions. The forecast will greatly depend on if the high
pressure to our south will provide enough subsidence to keep the
area dry over the weekend or if the trough associated with the
aforementioned low will dig far enough south for showers/storms to
develop. Given the uncertainty, will keep slight chance to chance
PoPs in the forecast. /73

&&

.AVIATION...
(00Z TAFS)
Issued at 616 PM CDT Mon May 12 2025

Some isolated showers and possibly a storm will be present this
evening, then isolated to scattered showers and storms will be
possible over interior areas on Tuesday. VFR conditions are
expected through the period except for MVFR conditions with the
heavier showers/storms as well as some patchy late night fog. A
light southwesterly flow develops this evening, then increases to
around 10 knots on Tuesday. /29

&&

.MARINE...
Issued at 133 PM CDT Mon May 12 2025

Moderate southwesterly flow will persist through the end of the
week. Some periods of exercise caution will be possible offshore
through Friday. /73

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      60  83  67  85  69  88  71  90 /  10  10   0   0   0   0   0   0
Pensacola   66  81  71  83  73  85  74  87 /  20  10   0   0   0   0   0   0
Destin      69  82  72  83  74  84  75  85 /  30  10   0   0   0   0   0   0
Evergreen   58  83  63  88  65  92  68  93 /  10  20   0   0   0   0   0   0
Waynesboro  57  82  63  88  64  93  68  93 /  10  20   0   0   0   0   0   0
Camden      58  79  63  86  65  91  68  93 /  30  40   0   0   0   0   0   0
Crestview   60  84  64  86  67  90  68  92 /  10  20   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 AM CDT Tuesday for ALZ265-266.

FL...High Rip Current Risk until 6 AM CDT Tuesday for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, May 12, 5:09 PM CDT, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
509 PM CDT Mon May 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     Tstm Wnd Dmg     Dauphin Island          30.26N 88.11W
05/10/2025                   Mobile             AL   NWS Storm Survey

            A large, embedded supercell moved across
            Dauphin Island during the early morning
            hours of May 10th. NWS ground survey crew
            assessed the damage that occurred across the
            island finding mostly sporadic damage
            without any coherent signs of convergent
            damage, something we look for when it comes
            to determining whether or not the damage was
            associated with a tornado or straight-line
            winds. Given this, the determination has
            been that intense straight-line winds up to
            90mph occurred across the northern parts of
            the island. This damage consisted most
            notably of a collapsed small cell tower.
            Captn Snappers restaurant had windows
            broken, their door pushed in, and an AC unit
            tossed off a wooden crate it was sitting on.
            A few boats on the marina were pulled out
            into the water resulting in some damage to
            them. Across the rest of the area, mostly
            small to large tree limbs were taken down
            with a few uprooted and snapped trees
            scattered across the island.

&&

MM
Local storm report, May 12, 5:10 PM CDT, 4 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
510 PM CDT Mon May 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     Tornado          4 ESE Destin            30.38N 86.44W
05/10/2025                   Okaloosa           FL   NWS Storm Survey

            A waterspout moved onshore in Destin over
            the Henderson Beach State Park tracking
            northward across Emerald Coast Parkway. The
            first location of reported damage was at the
            Osaka Japanese Hibachi Steakhouse & Sushi
            Bar where a light pole was knocked over
            facing northwest. Similarly, a power pole at
            the Mattress Firm was leaning but had not
            fallen. The tornado continued across the
            Home Goods and Tuesday Morning parking lots
            knocking down large tree limbs on the east
            side and uprooting several trees on the west
            side of the circulation that fell onto
            several cars. As the tornado continued
            north, it appeared to regain some intensity
            as it moved across Kelly Plantation golf
            course area. On Kelly Plantation Dr north of
            Stonebridge Road multiple trees were
            uprooted facing due west, indicating the
            tornado tracked just on the west side of
            Kelly Plantation Dr. While there have been
            no other reports of damage so far further
            north into Kelly Plantation, public video of
            a waterspout just offshore the north side of
            Destin in line with the tornado track
            adjacent to Mid Bay Bridge Road/293 and
            radar tornado debris signature lends high
            confidence the tornado made it across the
            full stretch of land before entering into
            Choctawhatchee Bay as a waterspout. Special
            thanks to Okaloosa County EMA, our media
            partners, and the public for providing
            numerous photos and videos to us to help
            assess this tornado.

&&

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:32 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox49 hr

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.